MAUDE Adverse Event Report: COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888411405
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the catheter had inadequate drainage.The patient was hospitalized (the date of which could not be determined) and then went home.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during therapy, the catheter had inadequate drainage.The therapy was not completed.Nothing else unusual was observed on the device prior to use.Flushing or priming done prior to use had a normal result.No other products were being utilized with the device.No other defects or damage were found on the product.The line was not hard to flush with the syringe.There was no blood return prior to the syringe flush. no anticoagulant (tpa, heparin) was used.No other medical intervention or treatment was required as a result of the event.There was no blood loss.A blood transfusion was not required.The patient was hospitalized for three days (the date of which could not be determined).Medication was administered during hospitalization.The patient went home.The patient was in good condition after the event.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during therapy, the catheter had inadequate drainage.The therapy was not completed.Nothing else unusual was observed on the device prior to use.Flushing or priming done prior to use had a normal result.No other products were being utilized with the device.No other defects or damage were found on the product.The line was not hard to flush with the syringe.There was no blood return prior to the syringe flush.No anticoagulant (tpa, heparin) was used.No other medical intervention or treatment was required as a result of the event.There was no blood loss.A blood transfusion was not required.The patient was hospitalized for three days (the date of which could not be determined).Prophylactic antibiotic was given before surgery during hospitalization.The patient went home.The patient was in good condition after the event.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19802433
Report Number1282497-2024-00218
Device Sequence Number15300483
Product Code FJS
UDI-Device Identifier10884521054974
UDI-Public10884521054974
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2025
Device Model Number8888411405
Device Catalogue Number8888411405
Device Lot Number2026000137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer07/11/2024
08/06/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date07/30/2024
08/26/2024
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian